MAUDE Adverse Event Report: ENGINEERED MEDICAL SOLUTIONS CO. LLC DBA BIHLERMED SCINTILLANT SURGICAL LIGHT

ENGINEERED MEDICAL SOLUTIONS CO. LLC DBA BIHLERMED SCINTILLANT SURGICAL LIGHT
Model Number 2762-01-0004
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/28/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The light was requested to be returned.Pictures and additional information was also requested.Investigation is pending until more information can be received.Report was not submitted within the 30 day deadline due to technical challenges with webtrader.
 
Event or Problem Description
It was reported that the lens of the surgical light broke off.There was no patient involved with the event.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The product was received back on 10/06/21.The one end of the stainless steel light tip was deformed and flattened against the led.It was confirmed that the clear lens was no longer attached.During assembly, the lens is secured to the stainless steel tube in a manual hand fixture for swaging.This step is 100% visually inspected.The dual tip lights are packaged in a plastic tray with a retainer component to add further protection to the device in transport.The device is intended to be used with a medtronic retractor and should not be subjected to the type of force that would result in the found deformation.Warning #4 in the ifu states that "excessive force on the wires and light tips could cause the device to malfunction.Care should be taken when handling the device and manipulating the tips into the desired locations." engineering has concluded user error or misuse led to the malfunction.

Brand Name
SCINTILLANT SURGICAL LIGHT
Common Device Name
SURGICAL LIGHT
Manufacturer (Section D)
ENGINEERED MEDICAL SOLUTIONS CO. LLC DBA BIHLERMED
85 industrial drive
phillipsburg NJ 08865
MDR Report Key12260056
Report Number3005977121-2021-00001
Device Sequence Number11897734
Product Code FTD
UDI-Device Identifier10865082000150
UDI-Public(01)10865082000150(17)240328(10)11211
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K133425
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/28/2024
Device Model Number2762-01-0004
Device Catalogue Number2762-01-0004
Device Lot Number11211
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/29/2021
Supplement Date Received by Manufacturer06/29/2021
Initial Report FDA Received Date08/02/2021
Supplement Report FDA Received Date10/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1